# SDR IPXA10562756

- Difficulty date: September 2, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N52552
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C3 LATERAL FLOORBEAM UPPER CHORD UPPER SURFACE IS CORRODED IN SEVERAL AREAS AT BS 879 BETWEEN RBL 29-41, WL 208.  REPAIRED IAW ER 10-4318.
